Document title: On operator extensions: the algebraic theory approach
Journal: Comunicaciones técnicas. Serie docencia y divulgación - Instituto de Geofísica. UNAM
System number: 000205303
ISSN: 0188-0519
Authors: 1
Institutions: 1Universidad Nacional Autónoma de México, Instituto de Geofísica, México, Distrito Federal. México
Season: Feb
Number: 52
Pages: 1-15
Country: México
Language: Inglés
Document type: Revisión bibliográfica
Approach: Analítico
Disciplines: Matemáticas
Keyword: Matemáticas aplicadas,
Teoría algebraica
Keyword: Mathematics,
Applied mathematics,
Algebraic theory
Document request
Note: The document is shipping cost.

Original documents can be consulted at the Departamento de Información y Servicios Documentales, located in the Annex to the General Directorate of Libraries (DGB), circuito de la Investigación Científica across from the Auditorium Nabor Carrillo, located between the Institutes of Physics and Astronomy. Ciudad Universitaria UNAM. Show map
For more information: Departamento de Información y Servicios Documentales, Tels. (5255) 5622-3960, 5622-3964. E-mail: . Monday to Friday from (8 to 16 hrs).